Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Midland/Odessa, TX

May 25, 20155 counties in Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 25, 2015, 8:27 AM CDT for 5 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 8:27 AM CDT (13:27 UTC)
Expired
May 25, 2015, 11:30 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Borden County, TX, Dawson County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 115 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:57 AM CDTFLASH FLOODBig Spring, TXINTERSECTION OF MESA AND PARKWAY FLOODED WITH AN ESTIMATED 3 FEET OF WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 1.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
2.4
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS54 KMAF 251327
FFWMAF
TXC033-115-227-335-415-251630-
/O.NEW.KMAF.FF.W.0029.150525T1327Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 AM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN DAWSON COUNTY IN WEST TEXAS...
  HOWARD COUNTY IN WEST TEXAS...
  MITCHELL COUNTY IN WEST TEXAS...
  SCURRY COUNTY IN WEST TEXAS...
  BORDEN COUNTY IN WEST TEXAS...

* UNTIL 1130 AM CDT

* AT 825 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
  FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY IN SCURRY
  COUNTY...MIDWAY IN HOWARD COUNTY...LAKE J B THOMAS...LAKE COLORADO
  CITY...FAIRVIEW IN MITCHELL COUNTY...COLORADO CITY AIRPORT...
  CHAMPION CREEK RESERVOIR...MIDWAY...CHINA GROVE...WESTBROOK...
  VINCENT...VEALMOOR...VALLEY VIEW...SNYDER...SAND SPRINGS...
  MESQUITE...LUTHER...LORAINE...KNOTT...KNAPP...IRA...INADALE...
  HUDD...HERMLEIGH...GAIL...FLUVANNA...FAIRVIEW...DUNN...DERMOTT...
  CUTHBERT...COLORADO CITY...COAHOMA...BUFORD...BIG SPRING...ARAH AND
  UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
      3209 10066

$$
STROBIN
2 follow-up statements
194 
WGUS74 KMAF 251402
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
902 AM CDT MON MAY 25 2015

TXC033-115-227-335-415-251630-
/O.CON.KMAF.FF.W.0029.000000T0000Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-HOWARD-MITCHELL-SCURRY-BORDEN-
902 AM CDT MON MAY 25 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
BORDEN...SCURRY...MITCHELL...HOWARD AND EXTREME NORTHEASTERN DAWSON
COUNTIES...

AT 858 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THE INTERSECTION 
OF MESA AND PARKWAY IN BIG SPRING IS FLOODED WITH 3 FEET OF WATER.
AT 900 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LARGE
AREA OF THUNDERSTORMS PRODUCING NEAR 1 INCH PER HOUR RAINFALL
MOVING OVER MOST OF SCURRY...MITCHELL AND HOWARD COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY...
SNYDER...MESQUITE...KNAPP...HUDD...HERMLEIGH...GAIL...FLUVANNA...
DERMOTT...ARAH AND UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR WEST TEXAS.

&&

LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
      3209 10066

$$
529 
WGUS74 KMAF 251420
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 AM CDT MON MAY 25 2015

TXC033-115-227-335-415-251630-
/O.CON.KMAF.FF.W.0029.000000T0000Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-HOWARD-MITCHELL-SCURRY-BORDEN-
920 AM CDT MON MAY 25 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
BORDEN...SCURRY...MITCHELL...HOWARD AND EXTREME NORTHEASTERN DAWSON
COUNTIES...

AT 906 AM CDT...EMERGENCY MANAGEMENT REPORTED PORTIONS OF HIGHWAY 
350...4 MILES NORTHWEST OF CUTHBERT UNDER WATER AND IMPASSABLE.  
TRAFFIC IS BEING DIVERTED. AT 911 AM CDT...TRAINED WEATHER SPOTTERS
REPORTED FARM TO MARKET 1607 AND US HIGHWAY 180 IMPASSIBLE...IN
ADDITION TO PORTIONS OF US HIGHWAY 84 ABOUT ONE HALF MILE EAST OF 
SNYDER IS IMPASSIBLE.  AT 915 AM CDT...NATIONAL WEATHER SERVICE
RADAR INDICATED A LARGE AREA OF THUNDERSTORMS OVER MOST OF SCURRY
AND MITCHELL COUNTIES...MOVING EAST AT 30 MPH.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY IN SCURRY
COUNTY...MIDWAY...SNYDER...MESQUITE...KNAPP...HUDD...HERMLEIGH...
GAIL...FLUVANNA...DERMOTT...ARAH AND UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR WEST TEXAS.

&&

LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
      3209 10066

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:48 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 25, 6:48 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
648 AM CDT Mon May 25 2015

.UPDATE...

Update to include Severe Thunderstorm Watch number 209.

&&

.DISCUSSION...

Thunderstorms have blossomed over the Permian Basin this morning.
Due to a compact, but strong shortwave trough moving over the
area, decent elevated instability and steep mid level lapse rates,
some of the storms are producing large hail.  Think storms will
move rapidly off to the northeast.

&&

.PREV DISCUSSION... /ISSUED 441 AM CDT Mon May 25 2015/

DISCUSSION...As of 4:30 AM CDT Monday...Complicated forecast for
this morning into the early aftn. Water vapor imagery is indc a
potent shortwave in Northern Chihuahua rounding the base of the
trough in the southern Rockies. IR imagery is indc a baroclinic
leaf structure with rapidly cooling cloud tops in Southwest TX.
Convection has developed in the Plains north and east of the Davis
Mtns and in the Western and Southern Permian Basin. While
initially having a hard time getting going has now started to
intensify. Even though there is decent low level CIN...latest
Mesoscale Analysis is indc good MLCAPE and very steep mid level
lapse rates of 8C/KM. KMAF VAD Profile is indc a 40+ kt low level
southerly jet as well. The HRRR has been very consistent in
developing strong convection and moving it into the Permian Basin
and the Low Rolling Plains this morning. The HRRR is indc very
impressive rain rates along with training cells. SPC has the
Permian Basin and Low Rolling Plains in a slight risk with the
main severe threat large hail. This will continue to be monitored
thru the morning hours.

After passage of the shortwave low amplitude ridging will move
over the Southern Plains. This will bring dry weather tonight
thru Tuesday night. With H85 temps increasing along with downslope
low level winds temps should reach into the 90s across the Plains
with 80s in the mtns.

Yet another mid/upper low...currently near 28/143...will open into
a trough and will move in the subtropical jet to near northern
Baja by Wed morning. This will turn the mid/upper flow to
southwest and will allow low level moisture to stream into the CWA
from the Gulf of Mexico. Impulses moving in the flow aloft...
combined with the low level moist flow out of the Gulf of Mexico
will bring at least a chance of convection across most of the CWA
from Wednesday right thru next weekend as our wet pattern
continues.

Strobin

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 84  59  90  63  /  30   0   0  10
BIG SPRING TX              86  63  91  68  /  40  10   0  10
CARLSBAD NM                86  53  91  57  /  10   0   0  10
DRYDEN TX                  93  63  93  71  /  20  10  10  10
FORT STOCKTON TX           87  60  93  66  /  20   0   0  10
GUADALUPE PASS TX          76  57  82  60  /   0   0   0   0
HOBBS NM                   82  55  88  60  /  10  10   0  10
MARFA TX                   78  43  85  52  /  10   0   0   0
MIDLAND INTL AIRPORT TX    86  59  92  66  /  30  10   0  10
ODESSA TX                  86  61  92  66  /  30  10   0  10
WINK TX                    87  57  95  65  /  20   0   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

99/99

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 25, 3:38 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 AM CDT MON MAY 25 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
338 AM CDT MON MAY 25 2015 /238 AM MDT MON MAY 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS THE PERMIAN BASIN
AND LOWER TRANS PECOS...MAINLY DURING THE MORNING AND EARLY
AFTERNOON. SOME OF THESE STORMS MAY BECOME STRONG TO
SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH COULD RESULT
IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT
THROUGH NEXT WEEKEND FOR MUCH OF THE AREA...WITH THE BEST CHANCES
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 25, 6:55 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
655 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             BIG SPRING              32.25N 101.48W
05/25/2015  M1.00 INCH       HOWARD             TX   TRAINED SPOTTER

&&

JP
Local storm report, May 25, 7:28 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     TSTM WND GST     1 SSE LOMAX             32.11N 101.63W
05/25/2015  M62 MPH          HOWARD             TX   MESONET

&&

JP
Special weather statement, May 25, 7:46 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
746 AM CDT MON MAY 25 2015

TXZ045>048-050>053-061>063-068>070-251600-
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...ODESSA...
MIDLAND...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE
746 AM CDT MON MAY 25 2015

...FUNNEL CLOUDS POSSIBLE ACROSS WEST TEXAS THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED REPORTS OF
FUNNEL CLOUDS OBSERVED ACROSS THE PERMIAN BASIN THIS MORNING.  ON
OCCASION...THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND
BECOME A WEAK TORNADO.

IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE
SHELTER IN A STURDY BUILDING AS A PRECAUTION.  THESE FUNNEL CLOUDS
WILL BE SHORT LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE
AND FLYING DEBRIS IF THEY TOUCH THE GROUND.  THESE FUNNEL CLOUDS
ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO
DETECT ON RADAR.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH MOST OF THIS MORNING.
Local storm report, May 25, 8:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
802 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             1 E MIDLAND INTERNATION 31.94N 102.17W
05/25/2015  M1.00 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

JP
Local storm report, May 25, 8:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             5 N MIDLAND INTERNATION 32.02N 102.19W
05/25/2015  E1.00 INCH       MIDLAND            TX   TRAINED SPOTTER

&&

CMR
Local storm report, May 25, 8:14 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
814 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HAIL             7 NW MIDLAND            32.07N 102.16W
05/25/2015  E1.00 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

CMR

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 5:03 AM CDTSpecial Weather StatementMAFAndrews42 min
May 25, 5:28 AM CDTSpecial Weather StatementMAFMidland47 min
May 25, 5:48 AM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Ector, Gaines, Martin, Midland3 hr
May 25, 5:50 AM CDTSpecial Weather StatementMAFAndrews55 min
May 25, 6:00 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin45 min
May 25, 6:22 AM CDTSevere Thunderstorm WarningMAFDawson, Howard, Martin, Midland38 min
May 25, 6:32 AM CDTSevere Thunderstorm WarningMAFAndrews, Gaines58 min
May 25, 6:43 AM CDTSevere Thunderstorm WarningMAFBorden, Howard, Martin, Mitchell, Scurry47 min
May 25, 6:53 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Howard, Martin, Mitchell, Scurry3 hr
May 25, 7:03 AM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Gaines, Howard, Martin57 min
May 25, 7:22 AM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton53 min
May 25, 7:28 AM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry62 min
May 25, 7:40 AM CDTAreal Flood AdvisoryMAFDawson, Martin3 hr
May 25, 7:54 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Martin, Midland51 min
May 25, 8:06 AM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton54 min
May 25, 8:07 AM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
May 25, 8:08 AM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry67 min
May 25, 8:25 AM CDTFlash Flood WarningMAFMartin, Midland3 hr
May 25, 8:53 AM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton37 min
May 25, 8:56 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell, Reagan64 min
May 25, 9:13 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry40 min
May 25, 9:27 AM CDTAreal Flood AdvisoryMAFGlasscock, Midland, Reagan, Upton3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.